# SDR IPXA2023022391290

- Difficulty date: February 23, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 29,363 hours, 19,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N103071
- Part serial: NA
- Condition: Dented
- Location: Sta 1520 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3STA 1520 AT STR 26R HAS A DENT ON THE INNER CHORD.ACCOMPLISHED REPAIR ON FRAME PER SRM 53-00-07-2R-5 DETAIL 1 AND UPS RCD 270782
